American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] V. C. Williams. On conformal maps of infinitely connected Dirichlet regions . Trans. Amer. Math. Soc. 155 (1971) 427-453. MR 0280698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. L. Walsh and H. J. Landau. On canonical conformal maps of multiply connected regions . Trans. Amer. Math. Soc. 93 (1959) 81-96. MR 0160884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia